• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Feel really rough and my arms hurt!

#1
Went to the nurse tonight for a travel appointment to discuss what I need to for my charity walk up Kilimanjaro in January.

Anyway she went through loads of different things I need (Yellow Fever, Malaria, Diamox etc etc) and then suddenly said "I can quickly give you five now"

Two minutes later I had an injection in both arms.

Now my arms are totally dead and feel so heavy and I am overheating and feel like I have flu :-(

Mike
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#3
She said my arms might ache tomorrow but 2 hours after and they hurt.

I am sweating to the point of sitting under an air con unit!

M.
 
#4
Oh dear not nice... sending hugs x
 

Taz

Spam Hunter
#5
Sounds like you may have had an allergic reaction. You should call NHS Direct and ask if this is normal, you might need some adrenalin or something
 

MsJMC

Strong women stay slim
#6
Hi Mike , I know how you feel back 20 years ago I had them injections , and needed two in seperate doses , my arm felt like taht too , second time she put it in my arm in the under arm , ouch that killed but less painful after
 

KD

Gone fishing
#8
and then suddenly said "I can quickly give you five now"
Bless her. She probably had just had a row with her husband and was looking for some sort of revenge against men. I hope she's okay :D

Oh...and you :D Poor Mike. Reckon you need grapes and wine, fed to you by loving wife :cool:
 
#9
I do feel like hot flushes, I called NHS Direct earlier as she never mentioned feeling hot but the doctor called me back and said it was normal and to just not do anything strenuous!! Therefore am sitting here on the computer!

M.
 
#10
Bless her. She probably had just had a row with her husband and was looking for some sort of revenge against men. I hope she's okay :D

Oh...and you :D Poor Mike. Reckon you need grapes and wine, fed to you by loving wife :cool:
I wish!! Jo is working a night shift at the hospital so just little old me!!

M.
 
#11
Ooooh - holiday injections are not nice!! I know you probably don't feel like it but when I have the injections I try to keep my arms moving - it hurts like billio but cuts down the overall ouch time and definately stops the stiffness - well, it does for me anyway

xx
 

MsJMC

Strong women stay slim
#12
yes you will feel unwell as its giving you the symptoms , i could hardly move my arm out to the side it was so painful , it will pass , hope soon
 


Similar threads